# SDR CALA2013100991878

- Difficulty date: October 9, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 37,257 hours, 16,355 cycles
- Engine: Iae V2527A5
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Drain Valve
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

GREEN SYSTEM RESERVOIR DRAIN VLV LEAKING.  REPLACED VLV IAW MM, LEAK CHECKED GOOD.
